# SDR DALA2021070103603

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,955 hours, 21,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 EMERGENCY PATH LIGHTING INOP ROW 5-22.  TRIED PUSH TO RESET ON BATTERY PACK IN OVERHEAD PANEL AT R2 DOOR. LIGHT DOES NOT LIGHT RMVD BATTERY. REMOVED AND REPLACED BATTERY POWER SUPPLY AND BATTERY IAW B757 AMM 33-51 OPS CHECKS GOOD.
